# SDR SWAA092070

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 3,952 hours, 2,417 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: C23502011011
- Condition: Overheated
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN FWD LAV AREA.  REMOVED AND REPLACED FWD LAV LIGHT BALLAST PER MM.
